MathSciNet Relay Station
MathSciNet bibliographic data
MR2356176 11S40 (11B68)
Simsek, Yilmaz; Yurekli, Osman; Kurt, Veli On interpolation functions of the twisted generalized Frobenius-Euler numbers. Adv. Stud. Contemp. Math. (Kyungshang) 15 (2007), no. 2, 187–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement